It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Vaccination & Immunization Message Board


Vaccination & Immunization Board Index


I WILL NEVER TAKE THE FLU VACCINE AGAIN! I have taken it every year for the past 4-5 years and this year is the absolute worst. I got the shot in Dec (our company--a hospital no less--had trouble getting it before December) and in the same week started with a clear watery drainage from my left nostril, and body aches off and on. Then the sinus congestion, cough, head pain started for several weeks. Many visits to my dr. were made and I tried 3 different types of antibiotics that just didn't get me back to normal. On April 19th I had a sudden onset of wheezing that was so bad I ended up in the ER getting breathing treatments and IV antibiotics. I was diagnosed with asthma for the first time ever and had to spend 4 days in the hospital to get my breathing cleared up.
Today is May 15th and I am almost "normal" with only lingering cough and an occasional sneeze that produces mucus that has gone from a beige/brown color (sorry)when I was really sick to now a light yellow, almost clear. I pulled some muscles in my rib area because of very hard coughing during the worst part of this nightmare, so I'm patiently waiting for those to stop hurting.
At first I didn't put 2 and 2 together until one day I was racking my brain trying to figure out when all this started. I am normally a pretty healthy person. I thought I was just maybe getting allergic to something in my house, so I pulled out carpets, changed washsoaps, supercleaned everything. But nothing worked. Until one day it occurred to me I had taked that flu shot. I called and got the date I recieved it and that was the time I started having even the slightest problem, until it all snowballed.
While I can't say 100% it was due to the shot, I will never risk having another 5 months like the ones I just had.
I checked in my drug book for the adverse reactions and side effects of influenza vaccine. The majority of your side effects are in here and expected they include fever, chills(aka cold), myalagia (muscle pain), and malaise. Malaise is an overall general feeling of blah. I would pay a visit to your doctor if they persist.





All times are GMT -7. The time now is 03:23 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!